# SDR UIEA2023121200994

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RH WING, LWR SIDE OF BODY SPLICE PLATES BETWEEN REAR SPAR AND L10 WITH FUEL LEAK( RH WING, LWR SIDE OF BODY SPLICE PLATES BETWEEN REAR SPAR AND L10 WITH FUEL LEAK. THE FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY. AMM 28-11-00-308-013 REV 140 22AUG2023. )
